# SDR UIEA2019010300004

- Difficulty date: January 1, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,379 hours, 10,616 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Part serial: 09052000F5468
- Condition: Inoperative
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

RIGHT BUS TIE INOP A/C HAS NO POWER ON RIGHT BUS. REMOVED AND REPLACED A/C MAIN BATTERY. OPS CHECKS GOOD IAW AMM 24-31-01. RT AND LT BUS TIE SYSTEMS OPS CHECK GOOD IAW AMM 24-33-00 AND 24-50-00.
